On the analytic non-integrability of the Rattleback problem - ENS de Lyon - École normale supérieure de Lyon Access content directly
Journal Articles Annales de la Faculté des Sciences de Toulouse. Mathématiques. Year : 2008

Dates and versions

ensl-03051491 , version 1 (10-12-2020)

Identifiers

Cite

H. Dullin, A.V. Tsygvintsev. On the analytic non-integrability of the Rattleback problem. Annales de la Faculté des Sciences de Toulouse. Mathématiques., 2008, 17 (3), pp.495-517. ⟨10.5802/afst.1191⟩. ⟨ensl-03051491⟩

Collections

ENS-LYON CNRS UDL
10 View
0 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More